| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 44 Number 2
Volume 44 Number 1
Volume 44S Number 1
Volume 43 Number 6
Volume 43 Number 5
Volume 43 Number 4
Earlier issues
Volume 44 Number 1 Volume 44 Number 2

previous article next article

Research articles

ScienceAsia 44(2018): 118-124 |doi: 10.2306/scienceasia1513-1874.2018.44.118


The unique positive solution for fractional integro-differential equations on infinite intervals


Chengbo Zhai*, Lifang Wei

 
ABSTRACT:     By means of some properties of normal cones and a recent fixed point theorem for monotone operators, we establish the existence and uniqueness of positive solutions for fractional integro-differential equations on infinite intervals. Our results complement the previous results of positive solutions for fractional integro-differential equations. Furthermore, we can make an iterative scheme to approximate the unique positive solution. An example is given to demonstrate our main result.

Download PDF

16 Downloads 35 Views


School of Mathematical Sciences, Shanxi University, Taiyuan 030006, Shanxi, China

* Corresponding author, E-mail: cbzhai@sxu.edu.cn

Received 17 Dec 2017, Accepted 4 Mar 2018